MAUDE Adverse Event Report: Abbott Laboratories ARCHITECT STAT Troponin-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

Abbott Laboratories ARCHITECT STAT Troponin-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated architect stat troponin-i result for a 15-year-old female patient.The following data was provided (normal range <0.04): the initial architect stat troponin-i result for sid (b)(6) was 0.786, rerun 0.000.The sample was repeated twice on another instrument, and the results were 0.004 and 0.002.No impact on patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.A ticket search by lot did not identify any trends for lot 42171un25.A review of tracking and trending for the architect stat troponin-i did not identify any trends.A labeling review concludes that the complaint issue is adequately addressed.A device history record review did not identify any nonconformances, potential nonconformances or deviations associated with the complaint lot.Customer field data was used to assess the performance of the architect stat troponin-i using worldwide data.The patient median data and calibrator f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that the patient medians and the calibrator f rlu mean for the lot for lot 42171un25 are within the established limits.Therefore, no unusual reagent lot performance was identified for lot 42171un25.Based on our investigation, no systemic issue or deficiency with the architect stat troponin-i lot 42171un25 was identified.

Brand Name
ARCHITECT STAT Troponin-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
Abbott Laboratories
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
Abbott Laboratories
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50931652
Report Number1415939-2026-00025
Device Sequence Number15843752
Product Code MMI
UDI-Device Identifier00380740048525
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02K41-27
Device Lot Number42171UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (b)(6)
Patient Age15 YR
Patient SexFemale